RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1974, Volume 39, Pages 200–205 (Mi znsl2672)  

This article is cited in 3 scientific papers (total in 3 papers)

Short communications

On a class of operators connected with the factorization of analyic functions

F. A. Shamoyan


Full text: PDF file (301 kB)

Bibliographic databases:

Citation: F. A. Shamoyan, “On a class of operators connected with the factorization of analyic functions”, Investigations on linear operators and function theory. Part IV, Zap. Nauchn. Sem. LOMI, 39, "Nauka", Leningrad. Otdel., Leningrad, 1974, 200–205

Citation in format AMSBIB
\Bibitem{Sha74}
\by F.~A.~Shamoyan
\paper On a~class of operators connected with the factorization of analyic functions
\inbook Investigations on linear operators and function theory. Part~IV
\serial Zap. Nauchn. Sem. LOMI
\yr 1974
\vol 39
\pages 200--205
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367210}
\zmath{https://zbmath.org/?q=an:0374.30026}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2672
  • http://mi.mathnet.ru/eng/znsl/v39/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Shamoyan, “One class of toeplitz operators connected with the divisibility of analytic functions”, Funct. Anal. Appl., 13:1 (1979), 70–71  mathnet  crossref  mathscinet  zmath
    2. F. A. Shamoyan, “Boundedness of Toeplitz operators in weighted Sobolev spaces of functions holomorphic in the disk”, J. Math. Sci. (N. Y.), 182:5 (2012), 727–742  mathnet  crossref
    3. F. A. Shamoyan, “A boundedness criterion for Toeplitz operators in weighted Sobolev spaces of holomorphic functions on the polydisk”, Siberian Math. J., 53:3 (2012), 554–572  mathnet  crossref  mathscinet  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:92
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019